# SDR MALA976502

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6222504001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR TILT DOES NOT WORK, IT WOULD ONLY PAINT A SOLID RED LINE AT ABOUT 10 DME.  THEN RED LINE WOULD INCREASE WITH ALTITUDE, RESET CB'S TWICE WITH NO EFFECT, STABALIZATION HAD NO EFFECT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED WEATHER RADAR ANTENNA DRIVE.  SYSTEM OPS CHECK GOOD IAW SF 340 MM CHAP 34.
